{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,27]],"date-time":"2026-10-27T14:19:34Z","timestamp":1793110774555,"version":"4.5.0"},"reference-count":5,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"5","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2022,9]]},"DOI":"10.4103\/ijp.ijp_351_22","type":"journal-article","created":{"date-parts":[[2024,5,23]],"date-time":"2024-05-23T15:47:53Z","timestamp":1716479273000},"page":"381-382","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":2,"title":["Atypical presentation of domperidone-induced galactorrhea"],"prefix":"10.4103","volume":"54","author":[{"given":"Deepthi","family":"Yedla","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Vijayan","family":"Sharmila","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-13-20240903","doi-asserted-by":"crossref","first-page":"748","DOI":"10.22270\/jddt.v9i4-A.3386","article-title":"Levosulpiride induced galactorrhea","volume":"9","author":"Srija","year":"2019","journal-title":"J Drug Deliv Ther"},{"key":"R2-13-20240903","doi-asserted-by":"crossref","first-page":"1735","DOI":"10.18203\/2319-2003.ijbcp20204503","article-title":"Domperidone induced galactorrhea: Rare presentation of a common drug","volume":"9","author":"Suman","year":"2020","journal-title":"Int J Basic Clin Pharmacol"},{"key":"R3-13-20240903","first-page":"225","article-title":"Galactorrhoea: A rare side-effect of domperidone","volume":"12","author":"Agarwal","year":"2011","journal-title":"J Indian Acad Clin Med"},{"key":"R4-13-20240903","doi-asserted-by":"crossref","first-page":"437","DOI":"10.1002\/jppr.1123","article-title":"Atypical presentation of metoclopramide-induced galactorrhea","volume":"45","author":"Parvathy","year":"2015","journal-title":"J Pharm Pract Res"},{"key":"R5-13-20240903","first-page":"689","article-title":"Hyperprolactinaemia induced by proton pump inhibitor","volume":"60","author":"Jabbar","year":"2010","journal-title":"J Pak Med Assoc"}],"container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_351_22","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,26]],"date-time":"2026-08-26T18:41:26Z","timestamp":1787769686000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/ijp.ijp_351_22"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,9]]},"references-count":5,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2022]]}},"URL":"https:\/\/doi.org\/10.4103\/ijp.ijp_351_22","relation":{},"ISSN":["0253-7613"],"issn-type":[{"value":"0253-7613","type":"print"}],"subject":[],"published":{"date-parts":[[2022,9]]}}}